# SDR DALA2018080624886

- Difficulty date: August 2, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 79,256 hours, 31,350 cycles
- System (JASC): 5200 · Doors
- Part: Plate
- Condition: Missing
- Location: Stop Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GIRT BAR INSPECTION AND LUBRICATION, FOUND THE L1 AND R1 DOORS EACH MISSING ONE STOP FITTING BEARING PLATE.   INSTALLED THE BEARING PLATES IAW AMM 52-11.
